# SDR SWAA2021081545131

- Difficulty date: April 24, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT FCB BS500 - BS500A RBL23 WL157. / CORROSTION ON AFT SHIELD AT FCB BS500-BS500A RBL23 WL157 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEMS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT. IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED AFT SHIELD BS492-BS500A RBL23; PN#143A8126-19; PO#744069 IAW SRM 51-40-02 AND IAW DWG#143A0080
